Detail publikace

Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

Originální název

Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

Anglický název

Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices

Jazyk

en

Originální abstrakt

Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix polynomials.

Anglický abstrakt

Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix polynomials.

Plný text v Digitální knihovně

BibTex


@article{BUT102782,
  author="Josef {Diblík} and Michal {Fečkan} and Michal {Pospíšil}",
  title="Representation of a solution of the Cauchy problem for an oscillating system with multiple delays and pairwise permutable matrices",
  annote="Nonhomogeneous system of linear differential equations of second order with multiple different delays and pairwise permutable
matrices defining the linear parts is considered. Solution of corresponding initial value problem is represented using matrix
polynomials.",
  address="Hindawi",
  chapter="102782",
  doi="10.1155/2013/931493",
  institution="Hindawi",
  number="1",
  volume="2013",
  year="2013",
  month="may",
  pages="1--10",
  publisher="Hindawi",
  type="journal article - other"
}